# SDR REXA2019090301286

- Difficulty date: September 3, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 32,157 hours, 29,974 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 601R140076769
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB FLAP VANE LEADING EDGE CHAFED @ APPROX WS 57.5 FROM CONTACT WITH FLAP VANE BUMPER ON REAR SPAR. DIMENSIONS 1.25" X .875" X .023. FLAP ASSY PN 601R14002-2, SN SB/RJ866 COMPLETED TEMPORARY REPAIR IAW REO 601R-57-52-004 ON RHIB FLAP VANE AT STA 57.5 REFERENCE NR 705673 FOR 1000 CYC PWI UNTIL REPLACEMENT IS REQUIRED.
